Skip to Main content Skip to Navigation
Journal articles

Unitary invariants of $k$-qubits

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622716
Contributor : Frédéric Toumazet <>
Submitted on : Monday, September 12, 2011 - 4:22:57 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622716, version 1

Collections

Citation

Jean-Gabriel Luque, Jean-Yves Thibon, Frédéric Toumazet. Unitary invariants of $k$-qubits. Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2007, 17 (1), pp.1133-1151. ⟨hal-00622716⟩

Share

Metrics

Record views

184